fatnews.com Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Follow @fatnews

    Actor Ben Stein warns about Covid-19 vaccine side effects


    Posted by .(JavaScript must be enabled to view this email address)
    Sunday, March 14, 2021 12:46 pm Email this article

    Actor Ben Stein says…

    A word of warning…
    I had the Covid booster (Moderna) 4 or 5 days ago.
    I am still feeling wild side effects from it.
    Like I had the worst flu in the world.
    Extreme shortness of breath.
    Dizziness, fatigue.
    Extremely irrational thinking.
    It has been devastating.
    It’s a killer… It’s very, very strong
    .

     

    Articles on the same subject can be found here:


    COMMENTS

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.